×

An extension of certain maximum principles. (English) Zbl 0115.31201


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Hopf, E. ?Elementare Bemerkungen über die Lösungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus?, Sitzber. Akad. der Wiss. Berlin (1927), 147-152. · JFM 53.0454.02
[2] Redheffer, R. M. ?Maximum Principles and Duality?, Monatshefte für Math. 62 (1958), 56-75. · Zbl 0094.29901
[3] Whyburn, ?Analytic Topology? Am. Math. Sco. Colloq. Publications, Vol XXVII (1942), p. 15. · Zbl 0061.39301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.